# SDR ASAA0956427

- Difficulty date: August 20, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 11,251 hours, 3,576 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: 286A2004001
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT COMES ON IMMEDIATELY WHEN WINDOW HEAT IS TURNED ON.  DUPLICATED MALFUNCTION.  FOUND COILED CONNECTOR TO F/O'S SLIDER WINDOW NOT LOCKED & CAME OFF.  SECURED CONNECTOR & COMPLETED GROUND VERIFICATION REF AMM 30 41 00 710 801.  SEAMC ETOPS NOTIFIED.
